| Model Number |
G7143H |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch rbbetr, and no non-conformances were identified.(b)(4).Device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was the name of the procedure? removal of naevus.What was the procedure date? (b)(6) 2021.Was there any adverse consequence associated with the patient? no.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; prescription medication)? if so, please specify.Re-closure on the same day.Patient told us he did not do anything else than what was advised by us after procedure could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? not necessary since we re-closed the wound before 12h after operation.
Event or Problem Description
It was reported that a patient underwent a removal of a naevus on (b)(6) 2021 and suture was used.Post-op, the suture got loose after use.The patient underwent re-closure on the same day, 12 hours later.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 10/7/2021.Additional information: a3.Attempts are being made to receive more additional information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.On what structure/tissue was nevus located and the suture was used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? did the operating surgeon observe any suture deficiency or anomaly before, or during the suture placement? please specify.Please clarify what does it mean ¿suture got loose ¿? was there any precipitating stress factor for ¿suture got loose¿? please specify.What was used for re-suturing? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 10/21/2021.Additional statement: intra-op event ( suture breakage) submitted via 2210968-2021-10155.Post-op event ( suture got loose) submitted via 2210968-2021-08921.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 10/21/2021.Additional information was requested, and the following was obtained: - suture broke during the surgery (removal of naevus).They used another same like suture to complete the procedure.A few hours after the surgery, the patient called to inform the hcp that the suture had come loose.Re-closure on the same day.The following information was requested, but unavailable: on what structure/tissue was nevus located and the suture was used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? did the operating surgeon observe any suture deficiency or anomaly before, or during the suture placement? please specify.Please clarify what does it mean ¿suture got loose ¿? was there any precipitating stress factor for ¿suture got loose¿? please specify.What was used for re-suturing? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate intra-op event ( suture breakage) submitted via post-op event ( suture got loose) submitted.